The Burman–Lagrange series method in the problem of analytic representation of Newtonian potential of perturbed ellipsoidal configurations
Doklady Akademii Nauk, Tome 313 (1990) no. 5, pp. 1099-1102
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_313_5_a16,
author = {V. V. Masyukov and V. P. Tsvetkov},
title = {The {Burman{\textendash}Lagrange} series method in the problem of analytic representation of {Newtonian} potential of perturbed ellipsoidal configurations},
journal = {Doklady Akademii Nauk},
pages = {1099--1102},
year = {1990},
volume = {313},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_313_5_a16/}
}
TY - JOUR AU - V. V. Masyukov AU - V. P. Tsvetkov TI - The Burman–Lagrange series method in the problem of analytic representation of Newtonian potential of perturbed ellipsoidal configurations JO - Doklady Akademii Nauk PY - 1990 SP - 1099 EP - 1102 VL - 313 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1990_313_5_a16/ LA - ru ID - DAN_1990_313_5_a16 ER -
%0 Journal Article %A V. V. Masyukov %A V. P. Tsvetkov %T The Burman–Lagrange series method in the problem of analytic representation of Newtonian potential of perturbed ellipsoidal configurations %J Doklady Akademii Nauk %D 1990 %P 1099-1102 %V 313 %N 5 %U http://geodesic.mathdoc.fr/item/DAN_1990_313_5_a16/ %G ru %F DAN_1990_313_5_a16
V. V. Masyukov; V. P. Tsvetkov. The Burman–Lagrange series method in the problem of analytic representation of Newtonian potential of perturbed ellipsoidal configurations. Doklady Akademii Nauk, Tome 313 (1990) no. 5, pp. 1099-1102. http://geodesic.mathdoc.fr/item/DAN_1990_313_5_a16/